Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is nosebleeds a side effect of sutent?

Premium Questions

Dr. Ivo Ditah MD

Hello, my question is why gabapentin causes nosebleeds? After being diagnosed, with shingles , I was prescribed this medication (age 60). As a result, I stopped! Should this be a side effect that is... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Mahesh Koregol MD

I AM TAKING HALF OF ONE 25MG OF spironolactone per day and started to have nose bleeds every day and have developed tingling feeling in the tips of my fingers. Is this a side effect associated ... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Shiva Kumar R MD

nosebleeds , and the latest bleed seemed quite profuse. Should we be concerned about this as a side effect ... nosebleeds. ... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)
Dr.  Shoaib Khan MD

Yesterday I noticed bright red blood in my stool, plus I had a nosebleed - very slow, but when I ... pressure is always a bit on the low side. My last annual check-up showed blood sugar a little high, and I ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Saumya Mittal MD

I am 82 years old. I suffer from severe headaches at the right side of my head and the top of my head. In the morning when I wake I am often getting nosebleeds , although not too heavy. My headaches ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)

Public Forum Discussions

Dr. Ashakiran S MD

Yes mu husband has had a nosebleed once today and once yesterday, he is not prone to nosebleeds i it lasts about 5 min he sticks a piece of toilet tissue in there and it stops. Should we be concerned? I ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Divakara MD

a nosebleed and I ve never had one before and I ve noticed random bruising on my body. I have not recently fallen. Could this be a side effect of the medication and if so what is causing it. ... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr.  Albana Sejdini MD

medications, 3. no heart diseases, no liver or kidney problems, 4.not pregnant too for some of the side effects which could happen for the bleeding. Could you please tell me the reason for such bleeding? Any ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Manu Wilfred MD

I have severe nosebleeds. I am on coumadin therapy. I have had cauterization and electic cauterization several times. They subside for months and then reoccur. They are so bad that I am choking from ... View answer

Answered by : Dr. Manu Wilfred ( ENT Specialist)
Dr. Harish Naik MD

Hello. Can u plz tell me wat is neoclav 625 mg used for..and also tell me wat is the use of of advil 200 tds...and plz explain which one is more effective in nose pain r bleeding from nose while ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)

Mobile Questions and Answers

Dr. Vaibhav Gandhi MD

Hello Thanks for writing to Healthcare magic, I have studied your case, Excessive urination is not reported with use of accutane.you can consult your doctor for further investigation. Most common side...

Dr.   S. Samanta MD

This is due to vasomotor effects, minor trauma and dry weather or atrophic rhinitis; could be related to high blood pressure in some...see ENT surgeon if any polyp is present; take care!

Dr. Diptanshu Das MD

It depends on the cause. If it is due to increased blood pressure, it needs to be controlled. If it is due to cold, it needs to be controlled. Taking pause tablet will control the bleeding in general. Please reply with...